🏆 Orlando's #1 Local Business Directory#1 in Orlando  ·  100% local  ·  Free to list  ·  Today's visitors: —
Orlando Goes Local Log in List Your Business
Compounded Tirzepatide and NAD+ Injections Recalled Over Sterility Concerns

Compounded Tirzepatide and NAD+ Injections Recalled Over Sterility Concerns

October 21, 2026 · Harry Brown

Apothecary Pharma has recalled certain compounded tirzepatide and NAD+ injections distributed nationwide because their sterility cannot be assured. Patients can check the affected lot numbers and contact their pharmacist or prescriber for guidance.

Patients should check their vial labels and contact their pharmacist or prescriber if their medication matches the affected products.

Apothecary Pharma has voluntarily recalled certain compounded tirzepatide and NAD+ injections distributed nationwide because their sterility cannot be assured, according to an October 21 report from FOX 13, citing FDA recall records.

The North Carolina company began the recall September 24 and notified recipients by letter, the report said. The FDA classified the action as Class II on October 8.

The reported recall concerns specific Apothecary Pharma products. It does not identify branded Mounjaro or Zepbound as recalled products, although those medicines also contain tirzepatide.

Which Products Are Affected?

Patients can compare their medication labels or pharmacy records with the following details reported by FOX:


Product detail Compounded tirzepatide NAD+ injection
Strength 18 mg/mL 200 mg/mL
Packaging 4 mL multidose vial 6 mL multidose vial
NDC number 85091-001-18 85091-011-06
Affected lots AP-202622 through AP-202625; AP-202627 through AP-202644 AP-202647
Beyond-use dates October 7–November 26, 2026 October 13, 2026

The lot ranges matter: AP-202626 is not included in the list supplied in the report. Anyone unsure about a label should ask the dispensing pharmacy to check its records.

What the Sterility Concern Means

Injectable medicines must be sterile. A lack of sterility assurance means that requirement cannot be reliably established; it does not, by itself, prove that every affected vial contains contamination.

FOX reported that the FDA notice did not list illnesses or injuries associated with the recalled products. That does not remove the need to follow the recall instructions.

The reported Class II designation should also not be read as a declaration that the products are safe to continue using. It describes the recall’s risk classification.

What Patients Should Do

People with a matching product should stop using the affected vial and contact their pharmacist or prescriber for instructions about replacement medication and how to return or dispose of it.

Keep the packaging or take clear photographs of the label so the pharmacy can confirm the product, strength, lot number and beyond-use date. Do not switch products or change a prescribed dose without guidance.

Anyone who develops fever, redness, swelling or worsening pain after an affected injection should seek medical attention, according to the consumer guidance in the FOX report.

FDA Previously Raised Concerns at the Facility

Separately, the FDA issued Apothecary Pharma a warning letter dated December 1, 2025. The agency described problems involving conditions and practices used to prepare drugs intended to be sterile, along with concerns about some corrective actions.

That letter provides background on the company’s regulatory history. It does not establish what caused this recall, and FOX reported that the agency had not linked the earlier findings to the current action.

For patients, the immediate step is a label check. The drug name alone is not enough to determine whether a medication is affected; the supplier, strength and lot number are essential.



← Back to Orlando Goes Local